# SDR REXA201100274

- Difficulty date: May 11, 2011
- Submitted: May 11, 2011
- Operation: Air carrier
- Aircraft: N825AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8025
- Aircraft time: 13,992 hours, 11,622 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Damaged
- Location: Fuselage
- Part time: 13,992 hours, 13,992 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 621 BULKHEAD FORWARD FACE HAS 5 EACH TOOLING MARKS AT THE FOLLOWING LOCATION 1.5 INCH INBOARD OF LBL 9, 18, 27, AND 36.  DAMAGE IS APPROXIMATELY .25" LONG X .25 WIDE X 0.004" DEEP AT WORST LOCATION.  REPAIRED IAW BOMBARDIER REO 601R-53-61-2155.
